| Model Number |
CNWTT0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
Type of Reportable Event
Serious Injury
Event or Problem Description
A healthcare professional reported that following an intraocular lens (iol) implant procedure, patient experienced waxy vision.The iol was exchanged for another lens model following the initial implant procedure.Additional information has been requested.There are two medical device reports associated with this complaint.This report is associated with the left eye.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information has been requested and received the condition after the replacement of iol was good.
Additional Manufacturer Narrative
The product was returned for analysis and the reported complaint could not be confirmed.Iol returned wrapped in surgical fabric inside zip lock bag.Solution is dried on the iol.One haptic is broken/torn and is adhered to the optic, the other haptic is scratched/marked - rejectable.The optic is torn/split-cut and scratched/marked-rejectable with loose fibers & particulate.We are unable to determine the root cause for the reported complaint.The observed damage is consistent with lens having been explanted.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).